Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 263465, 15 pages
http://dx.doi.org/10.1155/2014/263465
Research Article

A Comparison of Generalized Hyperbolic Distribution Models for Equity Returns

School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag X3, Wits 2050, South Africa

Received 30 December 2013; Revised 15 May 2014; Accepted 18 May 2014; Published 25 June 2014

Academic Editor: Oluwole Daniel Makinde

Copyright © 2014 Virginie Konlack Socgnia and Diane Wilcox. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Virginie Konlack Socgnia and Diane Wilcox, “A Comparison of Generalized Hyperbolic Distribution Models for Equity Returns,” Journal of Applied Mathematics, vol. 2014, Article ID 263465, 15 pages, 2014. https://doi.org/10.1155/2014/263465.